# SDR JJBA20251120079

- Difficulty date: October 28, 2025
- Submitted: November 20, 2025
- Operation: Air carrier
- Aircraft: N12195
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500943
- Aircraft time: 43,452 hours, 29,758 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FLOOR BEAM SILL DOUBLER AT FR20, STR 16R HAS CORROSION. FABRICATED DOUBLER. PREPPED, CLEANED, AND APPLIED ALODINE. INSTALLED RH FLOOR BEAM SILL DOUBLER AT FR20, STR 16L
